# SDR AALA981859

- Difficulty date: October 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N883AA
- Make and model: Boeing 727223
- Aircraft serial: 21522
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FLOORBEAM TOP FLANGE CORRODED STATION 344, LBL 19.  CUT OUT CORRODED AREA, INSTALLED DOUBLER AND FILLER AT STATION 344 FLOORBEAM LBL 19 PER SRM 53-10-8 PAGE 9C, 9D, AND 9E.  (M)
